American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. L. Resnikoff. On differential operators and automorphic forms . Trans. Amer. Math. Soc. 124 (1966) 334-346. MR 0204651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marvin Isadore Knopp. Polynomial automorphic forms and nondiscontinuous groups . Trans. Amer. Math. Soc. 123 (1966) 506-520. MR 0200447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marvin Isadore Knopp. Correction to ``Construction of automorphic forms on $H$-groups and supplementary Fourier series'' . Trans. Amer. Math. Soc. 106 (1963) 341-345. MR 0141787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marvin Isadore Knopp. Construction of automorphic forms on $H$-groups and supplementary Fourier series . Trans. Amer. Math. Soc. 103 (1962) 168-188. MR 0136735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1